# SDR AALA20120417011

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 32,622 hours, 10,215 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MEM - INFLIGHT MIA-SFO.  CREW REPORTED LEFT ENGINE PARAMETERS FLUCTATING ABNORMALLY.  EMERGENCY DECLARED FLIGHT DIVERTED MEM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BLEED VALVE CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
